Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

July 10, 2014Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2014, 8:36 AM EDT for Cumberland County, New Jersey. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2014, 8:36 AM EDT (12:36 UTC)
Expired
Jul 10, 2014, 9:15 AM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

County Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
881 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WWUS81 KPHI 101236
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 AM EDT THU JUL 10 2014

NJZ021-023-101315-
CAPE MAY NJ-CUMBERLAND NJ-
836 AM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAPE MAY AND
SOUTHEASTERN CUMBERLAND COUNTIES...

AT 834 AM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS. 

THIS STORM WILL BE NEAR BIVALVE AROUND 850 AM...LEESBURG AROUND 900
AM...ELDORA AROUND 910 AM AND BELLEPLAIN FOREST AROUND 920 AM.

LAT...LON 3917 7476 3915 7490 3918 7494 3919 7503
      3921 7504 3920 7511 3917 7513 3918 7515
      3923 7518 3942 7492 3938 7485 3935 7486
      3932 7485 3929 7472

$$

FORECASTER:JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 5:52 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 10, 5:52 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 AM EDT THU JUL 10 2014

.SYNOPSIS...
A FRONTAL BOUNDARY WILL STALL TODAY NEAR THE COAST AND ACROSS THE
DELMARVA, BEFORE DISSIPATING LATER TONIGHT INTO FRIDAY. HIGH
PRESSURE WILL BUILD ACROSS THE NORTHEAST FRIDAY INTO SATURDAY,
THEN SHIFT OFFSHORE LATER SATURDAY. A COUPLE OF COLD FRONTS ARE
THEN FORECAST TO ARRIVE LATER MONDAY AND TUESDAY, HOWEVER THEY
SHOULD BE SETTLING OFFSHORE ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FRONTAL BOUNDARY APPEARED TO EXTEND WESTWARD FROM NORTHERN
OCEAN COUNTY ACROSS PHILADELPHIA TO THE FAR LOWER PART OF THE
SUSQUEHANNA RIVER VALLEY AROUND 530 AM. THE BOUNDARY SHOULD
CONTINUE TO SINK TO THE SOUTH TODAY AND IT IS EXPECTED TO STALL
ACROSS SOUTHEASTERN MARYLAND, SOUTHERN DELAWARE AND FAR SOUTHERN
NEW JERSEY FOR MUCH OF THE DAY.

THE SKY COVER SHOULD VARY BETWEEN PARTLY AND MOSTLY CLOUDY FOR
TODAY. WE WILL MENTION ISOLATED RAIN SHOWERS AND THUNDERSTORMS
THIS MORNING MAINLY AHEAD OF THE FRONT. WE WILL CARRY SCATTERED
SHOWERS AND THUNDERSTORMS FOR THIS AFTERNOON FOR OUR CENTRAL AND
SOUTHERN COUNTIES. MIXED LAYER CAPE VALUES ARE FORECAST TO
APPROACH OR EXCEED 1000 J/KG MAINLY TO THE SOUTHWEST OF A READING
TO PHILADELPHIA TO ATLANTIC CITY LINE. AN UPPER LEVEL JET SHOULD
EXTEND FROM THE TENNESSEE RIVER VALLEY ACROSS THE NORTHEASTERN
STATES TO ATLANTIC CANADA FOR TODAY. MUCH OF OUR REGION WILL BE
UNDER THE RIGHT ENTRANCE REGION OF THE JET FURTHER ENHANCING THE
POTENTIAL FOR SCATTERED CONVECTION.

THE STATISTICAL GUIDANCE TEMPERATURES FROM THE 0000 UTC NAM AND
THE 0000 UTC GFS WERE SIMILAR. BOTH MODELS SUGGEST HIGHS MAINLY IN
THE MIDDLE 80S WITH MAXIMUM READINGS IN THE UPPER 70S IN OUR
ELEVATED TERRAIN.

WIND SPEEDS ARE FORECAST TO REMAIN GENERALLY LESS THAN 10 MPH FOR
TODAY WITH A VERY WEAK PRESSURE GRADIENT IN THE VICINITY OF THE
FRONT. THE WIND DIRECTION SHOULD FAVOR THE NORTHEAST TO SOUTHEAST
QUADRANT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE FRONT IS EXPECTED TO REMAIN ACROSS THE SOUTHERN PART OF OUR
FORECAST AREA FOR MUCH OF TONIGHT. HOWEVER, THE BOUNDARY MAY BEGIN
SINK TO OUR SOUTH AFTER MIDNIGHT.

ANY SHOWER AND THUNDERSTORM ACTIVITY SHOULD DECREASE GRADUALLY
AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. THE PRECIPITATION
WILL LIKELY BECOME CONFINED TO AREAS AROUND THE FRONTAL BOUNDARY.

THE WIND IS ANTICIPATED TO REMAIN LIGHT. MINIMUM TEMPERATURES
SHOULD BE SIMILAR TO THOSE EXPERIENCED THIS MORNING.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF GENERAL CYCLONIC FLOW
ACROSS THE NORTHEAST AND MID ATLANTIC. THIS LOOKS TO EASE SOME
SATURDAY AS HIGH PRESSURE SETTLES TO OUR EAST, HOWEVER A
SIGNIFICANT UPPER-LEVEL TROUGH IS FORECAST TO DIG INTO THE MIDWEST
AND UPPER GREAT LAKES REGION DURING THE COURSE OF THE WEEKEND. AS
THIS OCCURS, THE FLOW ACROSS OUR AREA WILL INCREASE AND TEND TO
BECOME MORE CYCLONIC WITH TIME. THIS SETUP WILL DRIVE A COLD FRONT
OR TWO ACROSS OUR AREA DURING THE FIRST HALF OF NEXT WEEK. GIVEN
THE IDEA OF AN AMPLIFYING UPPER-LEVEL TROUGH WITH DOWNSTREAM
STRENGTHENING CYCLONIC FLOW, WE MAY HAVE A FEW DAYS WHERE IT
BECOMES CONVECTIVELY ACTIVE IN OUR CWA. WE USED A MODEL BLEND FOR
FRIDAY INTO SUNDAY, THEN MOSTLY BLENDED THE 00Z WPC GUIDANCE INTO
CONTINUITY THEREAFTER.

FOR FRIDAY...HIGH PRESSURE IS FORECAST TO SETTLE ACROSS THE AREA
BEFORE BECOMING BETTER ESTABLISHED TO OUR NORTHEAST. WHILE THERE
LOOKS TO BE A WEAK SHORT WAVE TROUGH MOVING THROUGH DURING THE
COURSE OF THE DAY, THE OVERALL FORCING AND ENOUGH DRYING SHOULD
LIMIT THE CONVECTIVE DEVELOPMENT. WE DID KEEP SLIGHT CHC TO LOW
CHC POPS ACROSS THE FAR SOUTHEASTERN AREAS, WHICH ARE CLOSER TO A
LINGERING OR DISSIPATING BOUNDARY. HIGH PRESSURE SHOULD THEN BE
SHIFTING MORE TO NEAR THE SOUTHERN NEW ENGLAND COAST AT NIGHT.
THIS WILL PROMOTE AN ONSHORE FLOW, HOWEVER IT IS NOT ALL THAT
CERTAIN HOW DEEP THE MOISTURE IS AS THIS OCCURS. THERE IS A
SOUTHEAST TO SOUTH FLOW AT NIGHT, HOWEVER THE PROSPECTS OF LOW
CLOUDS AND OR SOME FOG LOOKS LOW ATTM AS THE NAM IN PARTICULAR MAY
BE FAVORING TO MUCH PRECIPITATION. THE FORECAST SOUNDINGS APPEAR
TO INDICATE LESS OF A LOW CLOUD POTENTIAL OVERALL, BUT WILL
MONITOR.

FOR SATURDAY AND SUNDAY...AS HIGH PRESSURE SLIPS FARTHER OFF THE
SOUTHEASTERN NEW ENGLAND COAST SATURDAY MORNING, THE FLOW WILL
TURN FROM EAST-SOUTHEAST TO MORE SOUTHERLY. AS THIS OCCURS, SOME
INCREASE IN THE WAA AHEAD OF AN AMPLIFYING UPPER-LEVEL TROUGH INTO
THE GREAT LAKES REGION SHOULD ORGANIZE A WARM FRONT TO OUR
SOUTHWEST. THIS FRONT SHOULD THEN START MIGRATING NORTHWARD
SUNDAY. OVERALL SATURDAY LOOKS TO BE DRY WITH HIGH PRESSURE CLOSE
ENOUGH TO START AND THEN OVERALL A LACK OF ORGANIZED LIFT. AS THE
UPPER-LEVEL FLOW STARTS TO TURN MORE CYCLONIC SUNDAY, SOME SHOWERS
AND THUNDERSTORMS MAY DEVELOP ESPECIALLY INLAND IN THE AFTERNOON
PERHAPS FOCUSED NEAR A LEE SIDE TROUGH. THIS WOULD BREAK OUR
STRING OF NICE WEATHER ON THE WEEKENDS. OVERALL, WE USED A 50/50
BLEND OF CONTINUITY AND WPC GUIDANCE ESPECIALLY FOR SUNDAY.

FOR MONDAY THROUGH WEDNESDAY...A SIGNIFICANT UPPER-LEVEL TROUGH
IS FORECAST TO SLIDE ACROSS THE GREAT LAKES REGION AND INTO THE
NORTHEAST. THIS PATTERN HAS SOME SIMILARITIES TO THE CURRENT ONE
WITH LOW PRESSURE TRACKING ACROSS CANADA, WHICH THEN PULLS A COLD
FRONT INTO THE EAST. THE PRESENCE OF STRENGTHENING CYCLONIC FLOW
IN COMBINATION OF AN INCREASINGLY UNSTABLE AIR MASS WILL INITIATE
SHOWERS AND THUNDERSTORMS. THIS MAY BE TIED TO AN INITIAL LEE SIDE
TROUGH MONDAY, THEN MORE FOCUSED WITH THE COLD FRONT ALONG WITH
COOLING ALOFT TUESDAY. THE INSTABILITY SHOULD BE ENHANCED SOME AS
DEEPER MOISTURE ADVECTS NORTHEASTWARD IN ADVANCE OF THE SURFACE
FRONT. THIS ALL COULD RESULT IN SOME STRONG CONVECTIVE EPISODES
MONDAY AND TUESDAY, HOWEVER THE SEVERE WEATHER THREAT WILL DEPEND
ON THE TIMING OF THE LARGE SCALE FORCING AND ORGANIZATION AS WELL
AS THE ACTUAL INSTABILITY AND SHEAR. WE KEPT HIGHER END CHC POPS
OVERALL FOR AT LEAST SCATTERED CONVECTION MONDAY AND TUESDAY, AS
THE CONVECTIVE ORGANIZATION THIS FAR OUT CARRIES UNCERTAINTY. FOR
WEDNESDAY, WE FOLLOWED CLOSER TO WPC AND TAKE THE COLD FRONT
OFFSHORE. IT APPEARS THAT THE SOUTHWESTERLY PORTION OF THE UPPER-
LEVEL TROUGH MAY HANG BACK TO OUR WEST, BUT WITH THE IDEA OF THE
FRONT OFFSHORE WE WILL GO WITH A DRY WEDNESDAY FOR NOW.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

PATCHY MVFR CEILINGS AND VISIBILITY RESTRICTIONS WERE OCCURRING
EARLY THIS MORNING BUT THEY SHOULD END AROUND 1200Z. OTHERWISE,
GENERALLY VFR CONDITIONS ARE EXPECTED FOR TODAY. SCATTERED SHOWERS
AND THUNDERSTORMS ARE POSSIBLE, ESPECIALLY DURING THE AFTERNOON.
WHILE THERE IS NOT A PARTICULARLY HIGH PROBABILITY OF A SHOWER OR
THUNDERSTORM AFFECTING ANY OF OUR EIGHT TAF SITES TODAY, THE
CHANCE SEEMS HIGHEST IN THE KILG, KMIV AND KACY VICINITIES.

THE SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DIMINISH
AFTER DARK. VFR CONDITIONS THIS EVENING MAY GIVE WAY TO AREAS OF
MVFR VISIBILITY RESTRICTIONS FOR LATE TONIGHT.

THE WIND SHOULD REMAIN MOSTLY LESS THAN 10 KNOTS FOR TODAY AND
TONIGHT. THE DIRECTION IS EXPECTED TO FAVOR THE NORTHEAST TO
SOUTHEAST QUADRANT.

OUTLOOK...
FRIDAY...VFR OVERALL, HOWEVER THERE MAY BE SOME MVFR CEILINGS
DEVELOPING LATE AT NIGHT WITH AN EASTERLY FLOW. OUR CONFIDENCE IS
ON THE LOW SIDE AT THIS TIME REGARDING LOW CLOUDS. AN ISOLATED
SHOWER OR THUNDERSTORM POSSIBLE, MAINLY SOUTH OF KILG IN THE
AFTERNOON.

SATURDAY...PERHAPS SOME MVFR CEILINGS TO START, OTHERWISE ANY VFR
CEILINGS SHOULD SCATTER OUT.

SUNDAY AND MONDAY...SCATTERED SHOWERS AND THUNDERSTORMS
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THESE WILL
RESULT IN LOCAL SUB-VFR CEILINGS AND VISIBILITIES AT TIMES.

&&

.MARINE...
A SLOW MOVING FRONT IS EXPECTED TO STALL ACROSS THE WATERS OF
DELAWARE BAY AND SOUTHERN NEW JERSEY FOR MUCH OF TODAY AND THIS
EVENING. THE BOUNDARY IS FORECAST TO SINK FARTHER TO THE SOUTH
TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE.

WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT.

OUTLOOK...
FRIDAY AND SATURDAY...HIGH PRESSURE ARRIVES FRIDAY THEN SHIFTS
OFF THE SOUTHEASTERN NEW ENGLAND COAST FRIDAY NIGHT AND SATURDAY.
THIS WILL RESULT IN AN ONSHORE FLOW THAT STRENGTHENS SOME FOR A
TIME BEFORE TURNING MORE SOUTHERLY. IT APPEARS THOUGH THAT THE
CONDITIONS WILL REMAIN BELOW ADVISORY CRITERIA.

SUNDAY AND MONDAY...A WARM FRONT SHOULD LIFT NORTHWARD SUNDAY,
ALLOWING A SOUTHWESTERLY FLOW TO OCCUR AND INCREASE SOME. HOWEVER,
THE CONDITIONS OVERALL SHOULD REMAIN BELOW ADVISORY CRITERIA. SOME
SHOWERS AND THUNDERSTORMS SHOULD BE ON THE INCREASE, ESPECIALLY
MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
Hazardous weather outlook, Jul 10, 3:55 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT THU JUL 10 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-110800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
355 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 8:36 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 AM EDT THU JUL 10 2014

NJZ021-023-101315-
CAPE MAY NJ-CUMBERLAND NJ-
836 AM EDT THU JUL 10 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAPE MAY AND
SOUTHEASTERN CUMBERLAND COUNTIES...

AT 834 AM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

THIS STORM WILL BE NEAR BIVALVE AROUND 850 AM...LEESBURG AROUND 900
AM...ELDORA AROUND 910 AM AND BELLEPLAIN FOREST AROUND 920 AM.

LAT...LON 3917 7476 3915 7490 3918 7494 3919 7503
      3921 7504 3920 7511 3917 7513 3918 7515
      3923 7518 3942 7492 3938 7485 3935 7486
      3932 7485 3929 7472

FORECASTER:JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:19 AM EDTSpecial Marine WarningPHI86 min
Jul 10, 8:33 AM EDTSpecial Marine WarningPHI42 min
Jul 10, 9:23 AM EDTFlash Flood WarningPHIAtlantic, Cape May4 hr
Jul 10, 9:55 AM EDTSpecial Weather StatementPHICape May65 min
Jul 10, 3:14 PM EDTFlash Flood WatchPHIAtlantic, Cape May, Cumberland, Salem9 hr
Jul 10, 4:39 PM EDTSpecial Marine WarningPHI96 min
Jul 10, 6:27 PM EDTSpecial Weather StatementPHIMorris63 min
Jul 10, 7:02 PM EDTFlash Flood WarningPHIMorris, Somerset3 hr
Jul 9, 9:08 PM EDTSpecial Weather StatementPHICarbon82 min
Jul 9, 9:51 PM EDTSpecial Weather StatementPHICarbon69 min
Jul 10, 1:32 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's3 hr
Jul 10, 2:28 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's3 hr
Jul 10, 3:39 PM EDTAreal Flood AdvisoryPHICaroline3 hr
Jul 10, 4:02 PM EDTFlash Flood WarningPHICaroline4 hr
Jul 10, 3:00 PM EDTSpecial Weather StatementPHIKent60 min
Jul 10, 4:36 PM EDTSpecial Weather StatementPHISussex54 min
Jul 10, 4:59 PM EDTAreal Flood AdvisoryPHISussex3 hr

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.